Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Modules over Dedekind rings and valuation rings


Author: Irving Kaplansky
Journal: Trans. Amer. Math. Soc. 72 (1952), 327-340
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1952-0046349-0
MathSciNet review: 0046349
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Abelian groups without elements of finite order, Duke Math. J. vol. 3 (1937) pp. 68-122. MR 1545974
  • [2] -, Abelian groups that are direct summands of every containing abelian group, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 800-806. MR 0002886 (2:126i)
  • [3] J. Braconnier, Sur les groupes topologiques localements compacts, J. Math. Pures Appl. vol. 27 (1948) pp. 1-85. MR 0025473 (10:11c)
  • [4] C. Chevalley, L'arithmétique dans les algèbres de matrices, Actualités Scientifiques et Industrielles, no. 323, Paris, 1936.
  • [5] I. Kaplansky, Maximal fields with valuations, Duke Math. J. vol. 9 (1942) pp. 303-321. MR 0006161 (3:264d)
  • [6] -, Elementary divisors and modules, Trans. Amer. Math. Soc. vol. 66 (1949) pp. 464-491. MR 0031470 (11:155b)
  • [7] L. Kulikoff, Zur Theorie der abelschen Gruppen von beliebiger Mächtigkeit, Mat. Sbornik vol. 9 (1941) pp. 165-181 (Russian with Germany summary). MR 0004037 (2:308e)
  • [8] -, On the theory of abelian groups of arbitrary power, Mat. Sbornik vol. 16 (1945) pp. 129-162 (Russian with English summary). MR 0018180 (8:252a)
  • [9] W. Krull, Allgemeine Bewertungstheorie, Journal für Mathematik vol. 167 (1932) pp. 160-196.
  • [10] H. Prüfer, Untersuchungen über die Zerlegbarkeit der abzählbaren primären abelschen Gruppen, Math. Zeit. vol. 17 (1923) pp. 35-61. MR 1544601
  • [11] -, Theorie der abelschen Gruppen. II. Ideale Gruppen, Math. Zeit. vol. 22 (1925) pp. 222-249. MR 1544721
  • [12] O. F. G. Schilling, Valuation theory, Mathematical Surveys, no. 4, New York, American Mathematical Society, 1950. MR 0043776 (13:315b)
  • [13] E. Steinitz, Rechtickige Systeme und Moduln in algebraischen Zahlkörpern, Math. Ann. vol. 71 (1912) pp. 328-354.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0046349-0
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society